# SDR DALA2022070904803

- Difficulty date: July 9, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, CRACK ON LH SIDE PANEL BTW STA 1540 TO STA 1560 AT AFT CARGO COMP. CORRECTIVE ACTION: CRACK ON LH SIDE PANEL BTW STA 1540 TO STA 1560 AT AFT CARGO COMP WAS REPAIRED PER B757-200 SRM 51-70-13- 0G. (2312294)
